# SDR YENA20140702123

- Difficulty date: July 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 33,951 hours, 11,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 759586
- Condition: Failed
- Location: Emergency Lights
- Part time: 4 hours, 1 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CHECK FOUND CIDS PANEL DISPLAYS "EPSU BATTERY FWD L" FAILURE MESSAGE. R & R FWD LT EPSU BATTERY IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-710-052B.
